Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by Susan on January 8, 1999, at 15:22:48

In reply to Re: Effexor-side effects, posted by Lisa on January 8, 1999, at 9:54:52

How long have you been on Effexor? I do great on 225 mg Effexor XR taken all in the morning but I do need something else to help me sleep. I currently take .25 mg Xanax which relaxes/sedates me but does not give any next day drowsiness. Did you work up gradually to the 300 mg and give your body time to adjust? I know how frustrating it can be to find the best AD and even the best med may need fine tuning after a while. Hang in there. Have hope and work with your doc. I'm sure glad that I did!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Susan thread:1893